Partial differential equations/Numerical analysis
Hybrid high-order methods for variable-diffusion problems on general meshes
Comptes Rendus. Mathématique, Volume 353 (2015) no. 1, pp. 31-34.

We extend the Hybrid High-Order method introduced by the authors for the Poisson problem to problems with heterogeneous/anisotropic diffusion. The cornerstone is a local discrete gradient reconstruction from element- and face-based polynomial degrees of freedom. Optimal error estimates are proved.

Nous étendons la méthode hybride d'ordre élevé conçue par les auteurs pour le problème de Poisson à des problèmes de diffusion hétérogène/anisotrope. La pierre angulaire est une reconstruction locale du gradient discret à partir des degrés de liberté polynomiaux sur les éléments et les faces. On établit des estimations d'erreur optimales.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2014.10.013
Di Pietro, Daniele A. 1; Ern, Alexandre 2

1 University Montpellier-2, I3M, 34057 Montpellier cedex 5, France
2 University Paris-Est, CERMICS (ENPC), 77455 Marne-la-Vallée cedex 2, France
@article{CRMATH_2015__353_1_31_0,
     author = {Di Pietro, Daniele A. and Ern, Alexandre},
     title = {Hybrid high-order methods for variable-diffusion problems on general meshes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {31--34},
     publisher = {Elsevier},
     volume = {353},
     number = {1},
     year = {2015},
     doi = {10.1016/j.crma.2014.10.013},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2014.10.013/}
}
TY  - JOUR
AU  - Di Pietro, Daniele A.
AU  - Ern, Alexandre
TI  - Hybrid high-order methods for variable-diffusion problems on general meshes
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 31
EP  - 34
VL  - 353
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2014.10.013/
DO  - 10.1016/j.crma.2014.10.013
LA  - en
ID  - CRMATH_2015__353_1_31_0
ER  - 
%0 Journal Article
%A Di Pietro, Daniele A.
%A Ern, Alexandre
%T Hybrid high-order methods for variable-diffusion problems on general meshes
%J Comptes Rendus. Mathématique
%D 2015
%P 31-34
%V 353
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2014.10.013/
%R 10.1016/j.crma.2014.10.013
%G en
%F CRMATH_2015__353_1_31_0
Di Pietro, Daniele A.; Ern, Alexandre. Hybrid high-order methods for variable-diffusion problems on general meshes. Comptes Rendus. Mathématique, Volume 353 (2015) no. 1, pp. 31-34. doi : 10.1016/j.crma.2014.10.013. http://www.numdam.org/articles/10.1016/j.crma.2014.10.013/

[1] Beirão da Veiga, L.; Lipnikov, K.; Manzini, G. Arbitrary-order nodal mimetic discretizations of elliptic problems on polygonal meshes, SIAM J. Numer. Anal., Volume 49 (2011) no. 5, pp. 1737-1760

[2] Beirão da Veiga, L.; Brezzi, F.; Cangiani, A.; Manzini, G.; Marini, L.D.; Russo, A. Basic principles of virtual element methods, Math. Models Methods Appl. Sci., Volume 23 (2013) no. 1, pp. 199-214

[3] Bonelle, J.; Ern, A. Analysis of compatible discrete operator schemes for elliptic problems on polyhedral meshes, Math. Model. Numer. Anal., Volume 48 (2014) no. 2, pp. 553-581

[4] Di Pietro, D.A.; Ern, A. Mathematical Aspects of Discontinuous Galerkin Methods, Mathématiques & Applications, vol. 69, Springer-Verlag, Berlin, 2012

[5] Di Pietro, D.A.; Ern, A. A hybrid high-order locking-free method for linear elasticity on general meshes, Comput. Methods Appl. Mech. Eng., Volume 283 (2015), pp. 1-21

[6] Di Pietro, D.A.; Ern, A. A family of arbitrary-order mixed methods for heterogeneous anisotropic diffusion on general meshes, 2014 (submitted for publication, preprint hal-00918482) | HAL

[7] Di Pietro, D.A.; Ern, A.; Lemaire, S. An arbitrary-order and compact-stencil discretization of diffusion on general meshes based on local reconstruction operators, Comput. Methods Appl. Math., Volume 14 (2014) no. 4, pp. 461-472 | DOI

[8] Droniou, J.; Eymard, R.; Gallouët, T.; Herbin, R. A unified approach to mimetic finite difference, hybrid finite volume and mixed finite volume methods, Math. Models Methods Appl. Sci., Volume 20 (2010) no. 2, pp. 265-295

[9] Manzini, G.; Lipnikov, K. A high-order mimetic method on unstructured polyhedral meshes for the diffusion equation, J. Comput. Phys., Volume 272 (2014), pp. 360-385

Cited by Sources: